# SDR C2XA01TY183

- Difficulty date: November 23, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 223252
- Condition: Chafed
- Location: Lt Engine
- Part time: 3,253 hours, 3,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULE INSPECTION THE LEFT HAND ENGINE FIRE DETECTION LOOP WAS FOUND TO BE CHAFED BEYOND MANUFACTURES LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FIRE DETECTION LOOP IAW EMB135 MM 26-11-01, OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
